| Model Number |
000720 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that post feeding tube placement procedure, the device allegedly experienced recurrent tube leakage.It was further reported that approximately four months post feeding tube placement during examination, balloon was allegedly found to be deflated and the feeding device could be removed easily.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one tri-funnel replacement gastrostomy tube 20f was returned for evaluation.Gross visual, microscopic visual and functional evaluations were performed.The investigation is confirmed for fluid leak and balloon rupture as a leak was noted at the rupture on the balloon.The edges of the rupture on the balloon were jagged.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description